MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS PLUS; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK XS PLUS; PROTHROMBIN TIME MONITOR
Catalog Number 05021537001
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The meter was requested for investigation.A replacement meter was sent to the customer.
 
Event or Problem Description
We received an allegation of a display issue with 3 coaguchek xs meters.This mdr is for meter #1.The meter would power on, briefly flash a white screen, and then a black screen.No misinterpretation of results was reported.Refer to mdr with - patient identifier (b)(6) for the investigation of meter #2 and mdr - patient identifier (b)(6) for the investigation of meter #3.
 
Additional Manufacturer Narrative
The product was not submitted for investigation.If the product is returned in the future, a follow-up report will be submitted.

Brand Name
COAGUCHEK XS PLUS
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15394402
Report Number1823260-2022-02778
Device Sequence Number6124331
Product Code GJS
UDI-Device Identifier00365702164109
UDI-Public00365702164109
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05021537001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Supplement Date Received by Manufacturer09/28/2022
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown